# SDR DALA201912317633

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 10,043 hours, 3,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR LOOSE AND NEEDS ADJUSTMENT.   SECURED L1 DOOR GIRT BAR ATTACHMENTS IAW MM 25-60.   OPS CK GOOD.
